Archival Version
These pages are not updated anymore.
They reflect the state of
.
For the current production of this journal, please refer to
http://www.math.psu.edu/era/.
Table of Contents
Electronic Research Announcements of the American Mathematical Society
Table of Contents: Volume 5, 1999
- A. Calogero;
- Wavelets on general lattices,
associated with general expanding maps of $\mathbf R^n$
- ERA Amer. Math. Soc.
05 (1999),
pp. 1-10.
- Enrico Casadio Tarabusi; Joel M. Cohen; Flavia Colonna;
- Characterization of the range of the Radon transform on homogeneous
trees
- ERA Amer. Math. Soc.
05 (1999),
pp. 11-17.
- Igor Rivin, Jean-Marc Schlenker;
- The Schl{\"a}fli formula in Einstein manifolds with
boundary
- ERA Amer. Math. Soc.
05 (1999),
pp. 18-23.
- Huai-Dong Cao, Jian Zhou;
- On quantum de Rham cohomology theory
- ERA Amer. Math. Soc.
05 (1999),
pp. 24-34.
- Frank Sottile;
- The special Schubert calculus is real
- ERA Amer. Math. Soc.
05 (1999),
pp. 35-39.
- Marius Mitrea;
- On Bojarski's index formula for nonsmooth interfaces
- ERA Amer. Math. Soc.
05 (1999),
pp. 40-46.
- Anton Petrunin;
- Metric minimizing surfaces
- ERA Amer. Math. Soc.
05 (1999),
pp. 47-54.
- D. Novikov, S. Yakovenko;
- Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian
systems
- ERA Amer. Math. Soc.
05 (1999),
pp. 55-65.
- Gaven J. Martin;
- The Hilbert--Smith conjecture for quasiconformal actions
- ERA Amer. Math. Soc.
05 (1999),
pp. 66-70.
- Steffen Konig, Changchang Xi;
- Cellular algebras and quasi-hereditary algebras: a comparison
- ERA Amer. Math. Soc.
05 (1999),
pp. 71-75.
- Robert Brooks, Eran Makover;
- The first eigenvalue of a Riemann surface
- ERA Amer. Math. Soc.
05 (1999),
pp. 76-81.
- Elon Lindenstrauss;
- Pointwise theorems for amenable groups
- ERA Amer. Math. Soc.
05 (1999),
pp. 82-90.
- Brian Marcus, Selim Tuncel;
- Powers of positive polynomials and codings of Markov chains onto Bernoulli shifts
- ERA Amer. Math. Soc.
05 (1999),
pp. 91-101.
- Harsh Pittie, Arun Ram;
- A Pieri-Chevalley formula in the K-theory of a G/B-bundle
- ERA Amer. Math. Soc.
05 (1999),
pp. 102-107.
- S. Astels;
- Thickness measures for Cantor sets
- ERA Amer. Math. Soc.
05 (1999),
pp. 108-111.
- Marcus du Sautoy;
- Zeta functions and counting finite p-groups
- ERA Amer. Math. Soc.
05 (1999),
pp. 112-122.
- Imre Csiszár, Paul C. Shields;
- Consistency of the BIC order estimator
- ERA Amer. Math. Soc.
05 (1999),
pp. 123-127.
- Gennady Bachman;
- Exponential sums with multiplicative coefficients
- ERA Amer. Math. Soc.
05 (1999),
pp. 128-135.
- Z. Reichstein, B. Youssin;
- Parusinski's ``Key Lemma'' via algebraic geometry
- ERA Amer. Math. Soc.
05 (1999),
pp. 136-145.
- J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford, Masahico Saito;
- State-sum invariants of knotted curves and surfaces from quandle cohomology
- ERA Amer. Math. Soc.
05 (1999),
pp. 146-156.
© Copyright 1999, American Mathematical Society.